eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

Advanced tools
Drugs A-Z       Conditions A-Z       Side effects A-Z       Symptoms A-Z

Review: Pseudoephedrine and Albuterol Sulfate

This review analyzes the effectiveness and drug interactions between Pseudoephedrine and Albuterol Sulfate. It is created by eHealthMe based on reports of 58 people who take the same drugs from FDA and social media, and is updated regularly.

Get a free personalized report of your drugs: we study for you 352 million drug outcomes from FDA and social media. Start to use eHealthMe >>>

What are the drugs

Pseudoephedrine hydrochloride (what 674 Pseudoephedrine Hydrochloride users reported?) has active ingredients of pseudoephedrine hydrochloride. It is used in nasal congestion.

Albuterol sulfate (what 9,141 Albuterol Sulfate users reported?) has active ingredients of albuterol sulfate. It is used in asthma.

On Sep, 13, 2014: 58 people who take Pseudoephedrine Hydrochloride, Albuterol Sulfate are studied

Pseudoephedrine Hydrochloride, Albuterol Sulfate outcomes

Drug combinations in study:
- Pseudoephedrine Hydrochloride (pseudoephedrine hydrochloride)
- Albuterol Sulfate (albuterol sulfate)

Drug effectiveness over time :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Pseudoephedrine Hydrochloride is effective0.00%
(0 of 1 people)
100.00%
(1 of 1 people)
50.00%
(1 of 2 people)
n/an/a100.00%
(1 of 1 people)
100.00%
(3 of 3 people)
n/a
Albuterol Sulfate is effective50.00%
(1 of 2 people)
0.00%
(0 of 1 people)
0.00%
(0 of 1 people)
n/a100.00%
(1 of 1 people)
0.00%
(0 of 1 people)
0.00%
(0 of 1 people)
n/a

Most common drug interactions over time * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Chest PainLupus VulgarisCandidiasisLupus VulgarisSide EffectsInsomniaInsomniaPain
VertigoTired EyesVertigoRestlessnessWeight Gain - UnintentionalNausea
Drug Effect DecreasedHeadacheAngular CheilitisMalaiseHeadacheDyspnoea
DyspnoeaHair LossWeight Gain - UnintentionalHeartburn - ChronicAsthma
Therapeutic Response Unexpected With Drug SubstitutionLivedo ReticularisHeadacheRestlessnessChest Pain
PalpitationsAlopecia AreataPalpitationsMalaiseAnxiety
CandidiasisAcneHeartburn - ChronicChronic DepressionVomiting
Angular CheilitisItchingMuscle TwitchingPneumonia
AcneMuscle TwitchingItchingCough
Vision BlurredPulmonary EmbolismPalpitationsOedema Peripheral

Drug effectiveness by gender :

FemaleMale
Pseudoephedrine Hydrochloride is effective80.00%
(4 of 5 people)
66.67%
(2 of 3 people)
Albuterol Sulfate is effective25.00%
(1 of 4 people)
33.33%
(1 of 3 people)

Most common drug interactions by gender * :

FemaleMale
PainNausea
DyspnoeaFall
NauseaPain
OsteoarthritisPyrexia
Oedema PeripheralDizziness
Chest PainChest Pain
HypoaesthesiaAnxiety
AsthmaCough
AnxietyPneumonia
HeadacheUpper Respiratory Tract Infection

Drug effectiveness by age :

0-12-910-1920-2930-3940-4950-5960+
Pseudoephedrine Hydrochloride is effectiven/a0.00%
(0 of 1 people)
n/a14.29%
(1 of 7 people)
10.00%
(2 of 20 people)
9.09%
(1 of 11 people)
100.00%
(2 of 2 people)
n/a
Albuterol Sulfate is effectiven/a100.00%
(1 of 1 people)
n/a0.00%
(0 of 7 people)
0.00%
(0 of 20 people)
0.00%
(0 of 1 people)
50.00%
(1 of 2 people)
n/a

Most common drug interactions by age * :

0-12-910-1920-2930-3940-4950-5960+
n/aUrinary FrequencyNauseaPainHeadacheAsthmaOsteoporosisDyspnoea
Urinary RetentionAbdominal Pain UpperMusculoskeletal PainTremorEosinophil Count IncreasedPleural EffusionAnxiety
Urine DiscolourationDyspepsiaChest PainPortal Vein ThrombosisNauseaOsteoarthritisConfusional State
Pain NosProcedural PainCyanosisAbdominal DistensionBasophil Count IncreasedEncephalopathyMuscular Weakness
DysuriaBiliary DyskinesiaPain In ExtremityGeneral Physical Condition AbnormalBlood Pressure Diastolic IncreasedFoot FractureOedema Peripheral
Side EffectsCholecystitis ChronicPeripheral ColdnessPulmonary EmbolismLoss Of ConsciousnessPainTendon Disorder
CoughCholelithiasisAbdominal PainNervous System DisorderInfluenza Like IllnessBone DisorderPain
Lupus VulgarisFatiguePalpitationsDeep Vein ThrombosisBurning SensationRenal FailureProstatic Specific Antigen Increased
VomitingThrombosisBlood Pressure AbnormalConvulsionOedema PeripheralTooth Abscess
Skin WarmAsthmaInfarctionDizzinessTransient Ischaemic AttackSinus Tachycardia

* Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you take Pseudoephedrine and Albuterol Sulfate?

Get connected! Join a mobile support group:
- group for people who take Pseudoephedrine and Albuterol Sulfate
- group for people who take Albuterol Sulfate
- group for people who take Pseudoephedrine Hydrochloride

Comments from related studies:

  • From this study (4 months ago):

  • Had Turp 4.5 yrs ago, have had retrograde ejaculation since procedure.
    Bupropion, Take two 200mg in morning and one 200mg in the evening
    Use nebulizer 4 or more times per day. Recently changed to clonazepam, had been on alprazolam 1 mg 3 times a day.

    Reply

  • From this study (6 months ago):

  • I use to use birth control patch For a couple years.
    then novuring for a couple years.
    Then had an essure inplant procedure in 2008 and had to have a hysterectomy due to complications resulting in all these medications and symptoms along with many more.

    Reply

  • From this study (2 years ago):

  • have had red itchy inflamation {rash like} swelling of throat and tongue shortness of breath chest pain numbness of fingers and toes feels cold then hot iv drip dry cough possible latex allergy uncontrollable belching

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Albuterol Sulfate, Pseudoephedrine Hydrochloride

You may be interested at these reviews (what is this?):

  • Prednisone mixed results-it lets me breath
    have been on prednisone now for 3 years straight. Am taking 30mg a day just to breath. every time i have tried to taper off i have ended up in the emergency room unable to breath. That has been 7 times in the last year. I am 49 years old and was in good health 3-4 years ago. got a cough and it has b ...

  • Skin burning sensation with delsym
    I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses ...

  • Bad nosebleed (sudafed related?)
    I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterda ...

More reviews for: Albuterol Sulfate, Pseudoephedrine Hydrochloride

Complete drug side effects:

On eHealthMe, Pseudoephedrine Hydrochloride (pseudoephedrine hydrochloride) is often used to treat nasal congestion. Albuterol Sulfate (albuterol sulfate) is often used to treat asthma. Find out below the conditions the drugs are used for, how effective they are, and any alternative drugs that you can use to treat those same conditions.

What is the drug used for and how effective is it:

Other drugs that are used to treat the same conditions:

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.